Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Nonuniqueness of the stationary solution to combustion-theory equations with a constant ratio of thermal conductivity and diffusion coefficients

  • 25 Accesses

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Ya. B. Zel'dovich, “Theory of flame propagation,” Zh. fiz. khimii, vol. 22, no. 1, 1948.

  2. 2.

    R. D. Bachelis and V. G. Melamed, “Nonuniqueness of the stationary solutions to combustion-theory equations for piecewiseconstant thermal conductivity and diffusivity coefficients,” Dokl. AN SSSR, vol. 163, no. 6, 1965.

  3. 3.

    I. Ya. Kanel, “Stationary solutions to combustion-theory equations,” Dokl. AN SSSR, vol, 149, no. 2, 1963.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bachelis, R.D., Melamed, V.G. Nonuniqueness of the stationary solution to combustion-theory equations with a constant ratio of thermal conductivity and diffusion coefficients. J Appl Mech Tech Phys 9, 124–127 (1968). https://doi.org/10.1007/BF00923484

Download citation

Keywords

  • Mathematical Modeling
  • Thermal Conductivity
  • Mechanical Engineer
  • Diffusion Coefficient
  • Stationary Solution